Discussions that mention cozaar

Heart Disorders board


i am on 50 mgs of the atenolol & have been for the past 2 yrs. i started with 25mgs & that worked for me for 5 yrs. i have had HBP for 8 yrs now. i am only 30 yrs old. when ever my doc tries to take me off the atenolol to try something else, my heartrate goes up to the 90's. on the meds, my heart rate is 60 to 65, sometimes around 70. i think my body is just use to the med & i have to stay on it. i am currently on cozaar & atenolol. it is working, but i am having side effects from the cozaar. i get this tickle in my throat or chest. it's not as bothersome as when i first started the cozaar. i felt like i have a halls candy stuck in my chest. it went away, but it's been afew months & now the tickle in my throat. my friends pick on me because i tend to think the worst, like, i have lung cancer or something, even though i do not have the symptoms. it's just because i smoked for 13 yrs. i have been smoke free for 4 yrs now. not one puff. has anyone else had this type of side effect from cozaar or any other b/p med? do you think i'm jumping to conclusions? :confused: